514 results in 11Gxx
RANK JUMPS AND GROWTH OF SHAFAREVICH–TATE GROUPS FOR ELLIPTIC CURVES IN
${\mathbb {Z}}/\boldsymbol{p}{\mathbb {Z}}$-EXTENSIONS
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society / Volume 116 / Issue 1 / February 2024
- Published online by Cambridge University Press:
- 29 May 2023, pp. 1-38
- Print publication:
- February 2024
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
p-adic Eichler–Shimura maps for the modular curve
- Part of
-
- Journal:
- Compositio Mathematica / Volume 159 / Issue 6 / June 2023
- Published online by Cambridge University Press:
- 22 May 2023, pp. 1214-1249
- Print publication:
- June 2023
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Quadratic Chabauty for modular curves: algorithms and examples
- Part of
-
- Journal:
- Compositio Mathematica / Volume 159 / Issue 6 / June 2023
- Published online by Cambridge University Press:
- 15 May 2023, pp. 1111-1152
- Print publication:
- June 2023
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
TANGENT-FILLING PLANE CURVES OVER FINITE FIELDS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 109 / Issue 2 / April 2024
- Published online by Cambridge University Press:
- 02 May 2023, pp. 301-315
- Print publication:
- April 2024
-
- Article
-
- You have access
- HTML
- Export citation
Zariski dense orbits for regular self-maps of split semiabelian varieties in positive characteristic
- Part of
-
- Journal:
- Mathematical Proceedings of the Cambridge Philosophical Society / Volume 175 / Issue 3 / November 2023
- Published online by Cambridge University Press:
- 02 May 2023, pp. 479-519
- Print publication:
- November 2023
-
- Article
- Export citation
Log p-divisible groups associated with log 1-motives
- Part of
-
- Journal:
- Canadian Journal of Mathematics / Volume 76 / Issue 3 / June 2024
- Published online by Cambridge University Press:
- 28 April 2023, pp. 946-983
- Print publication:
- June 2024
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
COMPUTING POINTS ON BIELLIPTIC MODULAR CURVES OVER FIXED QUADRATIC FIELDS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 109 / Issue 1 / February 2024
- Published online by Cambridge University Press:
- 20 April 2023, pp. 6-13
- Print publication:
- February 2024
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
ON DISCRIMINANTS OF MINIMAL POLYNOMIALS OF THE RAMANUJAN
$t_n$ CLASS INVARIANTS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 108 / Issue 2 / October 2023
- Published online by Cambridge University Press:
- 11 April 2023, pp. 264-275
- Print publication:
- October 2023
-
- Article
- Export citation
Algebraicity of L-values attached to quaternionic modular forms
- Part of
-
- Journal:
- Canadian Journal of Mathematics / Volume 76 / Issue 2 / April 2024
- Published online by Cambridge University Press:
- 30 March 2023, pp. 638-679
- Print publication:
- April 2024
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
A Harder–Narasimhan stratification of the
${B^+_{{\rm dR}}}$-Grassmannian
- Part of
-
- Journal:
- Compositio Mathematica / Volume 159 / Issue 4 / April 2023
- Published online by Cambridge University Press:
- 29 March 2023, pp. 711-745
- Print publication:
- April 2023
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Heights on stacks and a generalized Batyrev–Manin–Malle conjecture
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 11 / 2023
- Published online by Cambridge University Press:
- 03 March 2023, e14
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
On the stability of ring relative equilibria in the N-body problem on
$\mathbb {S}^2$ with Hodge potential
- Part of
-
- Journal:
- Canadian Journal of Mathematics / Volume 76 / Issue 2 / April 2024
- Published online by Cambridge University Press:
- 03 March 2023, pp. 495-518
- Print publication:
- April 2024
-
- Article
-
- You have access
- HTML
- Export citation
Grassmanniennes affines tordues sur les entiers
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 11 / 2023
- Published online by Cambridge University Press:
- 23 February 2023, e12
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Noninjectivity of the cycle class map in continuous
$\ell $ -adic cohomology
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 11 / 2023
- Published online by Cambridge University Press:
- 01 February 2023, e6
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Equidistribution of Hodge loci II
- Part of
-
- Journal:
- Compositio Mathematica / Volume 159 / Issue 1 / January 2023
- Published online by Cambridge University Press:
- 12 January 2023, pp. 1-52
- Print publication:
- January 2023
-
- Article
- Export citation
NORMAL AND IRREDUCIBLE ADIC SPACES, THE OPENNESS OF FINITE MORPHISMS, AND A STEIN FACTORIZATION
- Part of
-
- Journal:
- Nagoya Mathematical Journal / Volume 250 / June 2023
- Published online by Cambridge University Press:
- 16 December 2022, pp. 498-510
- Print publication:
- June 2023
-
- Article
- Export citation
ON THE FIBRES OF AN ELLIPTIC SURFACE WHERE THE RANK DOES NOT JUMP
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 108 / Issue 2 / October 2023
- Published online by Cambridge University Press:
- 12 December 2022, pp. 276-282
- Print publication:
- October 2023
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
SPECIAL VALUES OF ZETA-FUNCTIONS OF REGULAR SCHEMES
- Part of
-
- Journal:
- Journal of the Institute of Mathematics of Jussieu / Volume 23 / Issue 1 / January 2024
- Published online by Cambridge University Press:
- 06 December 2022, pp. 495-519
- Print publication:
- January 2024
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Galois representations of superelliptic curves
- Part of
-
- Journal:
- Glasgow Mathematical Journal / Volume 65 / Issue 2 / May 2023
- Published online by Cambridge University Press:
- 24 November 2022, pp. 356-382
- Print publication:
- May 2023
-
- Article
- Export citation
IWASAWA THEORY FOR p-TORSION CLASS GROUP SCHEMES IN CHARACTERISTIC p
- Part of
-
- Journal:
- Nagoya Mathematical Journal / Volume 250 / June 2023
- Published online by Cambridge University Press:
- 22 November 2022, pp. 298-351
- Print publication:
- June 2023
-
- Article
-
- You have access
- Open access
- HTML
- Export citation